Alert archive / California / Beach Hazards Statements in 2024

Beach Hazards Statement 3, NWS San Francisco Bay Area, CA

February 6, 20246 counties in California

NWS San Francisco Bay Area, CA issued this beach hazards statement at Feb 6, 2024, 4:07 AM PST for 6 counties in California. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Feb 6, 2024, 4:07 AM PST (12:07 UTC)
Expired
Feb 7, 2024, 4:00 AM PST
In force
24 hr
Issued by
NWS San Francisco Bay Area, CA

Counties City and County of San Francisco, CA, Marin County, CA, Monterey County, CA, San Mateo County, CA, Santa Cruz County, CA, Sonoma County, CA

The radar

The San Francisco radar (KMUX), 53 km from the middle of the area, began a volume at 12:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Oakland, CA (KOAK), launched 12:00Z, 0.1 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 12:00Z on 2024-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 12:00Z on 2024-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
678 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

268 
WHUS46 KMTR 061207
CFWMTR

Coastal Hazard Message
National Weather Service San Francisco CA
407 AM PST Tue Feb 6 2024

CAZ006-062015-
/O.NEW.KMTR.BH.S.0003.240206T1207Z-240207T1200Z/
/O.CON.KMTR.CF.Y.0007.240206T1400Z-240210T1800Z/
San Francisco-
407 AM PST Tue Feb 6 2024

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH LATE TONIGHT...
...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
SATURDAY...

* WHAT...For the Beach Hazards Statement, long period and larger
  swell will bring an increased sneaker wave threat to local
  beaches. Breaking waves may be up to 10 feet. For the Coastal 
  Flood Advisory, minor coastal flooding expected.

* WHERE...San Francisco County.

* WHEN...For the Beach Hazards Statement, through late tonight. 
  For the Coastal Flood Advisory, until 10 AM PST Saturday.

* IMPACTS...Flooding of lots, parks, and roads with only isolated
  road closures expected for the Coastal Flood Advisory. For the
  Beach Hazards Statement, large waves can sweep across beaches
  without warning and pull people into the water.

* ADDITIONAL DETAILS... For the beach hazards statement, long
  period and large swell will bring an increased sneaker wave
  threat. Large waves can sweep across the beach without warning,
  pulling people into the sea from rocks, jetties, and beaches. 
  Sneaker waves can also move large objects such as logs, crushing
  anyone caught underneath. Never turn your back on the ocean!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

CAZ506-508-062015-
/O.CON.KMTR.CF.Y.0007.240206T1400Z-240210T1800Z/
North Bay Interior Valleys-San Francisco Bay Shoreline-
407 AM PST Tue Feb 6 2024

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
SATURDAY...

* WHAT...Minor coastal flooding expected.

* WHERE...San Francisco Bay Shoreline and North Bay Shoreline.

* WHEN...From 6 AM Tuesday to 10 AM PST Saturday.

* IMPACTS...Flooding of lots, parks, and roads with only 
  isolated road closures expected.

* ADDITIONAL DETAILS...Tidal levels are running up to 1.5 foot 
  higher than tidal predictions. Flooding most likely 6 AM to 10 
  AM daily.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

&&

$$

CAZ505-509-529-530-062015-
/O.NEW.KMTR.BH.S.0003.240206T1207Z-240207T1200Z/
Coastal North Bay Including Point Reyes National Seashore-
San Francisco Peninsula Coast-Northern Monterey Bay-
Southern Monterey Bay and Big Sur Coast-
407 AM PST Tue Feb 6 2024

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH LATE TONIGHT...

* WHAT...Long period and larger swell will bring an increased
  sneaker wave threat to local beaches. Breaking waves may be up
  to 10 feet.

* WHERE...Coastal North Bay Including Point Reyes National 
  Seashore, San Francisco Peninsula Coast, Northern Monterey Bay 
  and Southern Monterey Bay and Big Sur Coast Counties.

* WHEN...Through late tonight.

* IMPACTS...Large waves can sweep across the beach without
  warning, pulling people into the sea from rocks, jetties, and
  beaches. Sneaker waves can also move large objects such as logs,
  crushing anyone caught underneath.

* ADDITIONAL DETAILS...For the beach hazards statement, long
  period and large swell will bring an increased sneaker wave
  threat. Never turn your back on the ocean!


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
3 follow-up statements
087 
WHUS46 KMTR 062010
CFWMTR

Coastal Hazard Message
National Weather Service San Francisco CA
1210 PM PST Tue Feb 6 2024

CAZ006-070415-
/O.CON.KMTR.CF.Y.0007.000000T0000Z-240210T1800Z/
/O.CON.KMTR.BH.S.0003.000000T0000Z-240207T1200Z/
San Francisco-
1210 PM PST Tue Feb 6 2024

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
SATURDAY...
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE
TONIGHT...

* WHAT...For the Beach Hazards Statement, long period and larger 
  swell will bring an increased sneaker wave threat to local 
  beaches. Breaking waves may be up to 10 feet. For the Coastal 
  Flood Advisory, minor coastal flooding expected.

* WHERE...San Francisco County.

* WHEN...For the Beach Hazards Statement, through late tonight. 
  For the Coastal Flood Advisory, until 10 AM PST Saturday.

* IMPACTS...Flooding of lots, parks, and roads with only 
  isolated road closures expected for the Coastal Flood 
  Advisory. For the Beach Hazards Statement, large waves can 
  sweep across beaches without warning and pull people into the 
  water.

* ADDITIONAL DETAILS... For the beach hazards statement, long 
  period and large swell will bring an increased sneaker wave 
  threat. Large waves can sweep across the beach without 
  warning, pulling people into the sea from rocks, jetties, and 
  beaches. Sneaker waves can also move large objects such as 
  logs, crushing anyone caught underneath. Never turn your back 
  on the ocean!.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

CAZ506-508-070415-
/O.CON.KMTR.CF.Y.0007.000000T0000Z-240210T1800Z/
North Bay Interior Valleys-San Francisco Bay Shoreline-
1210 PM PST Tue Feb 6 2024

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
SATURDAY...

* WHAT...Minor coastal flooding expected.

* WHERE...San Francisco Bay Shoreline and North Bay Shoreline.

* WHEN...From 6 AM Tuesday to 10 AM PST Saturday.

* IMPACTS...Flooding of lots, parks, and roads with only 
  isolated road closures expected.

* ADDITIONAL DETAILS...Tidal levels are running up to 1.5 foot 
  higher than tidal predictions. Flooding most likely 6 AM to 10 
  AM daily.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

&&

$$

CAZ505-509-529-530-070415-
/O.CON.KMTR.BH.S.0003.000000T0000Z-240207T1200Z/
Coastal North Bay Including Point Reyes National Seashore-
San Francisco Peninsula Coast-Northern Monterey Bay-
Southern Monterey Bay and Big Sur Coast-
1210 PM PST Tue Feb 6 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE
TONIGHT...

* WHAT...Long period and larger swell will bring an increased 
  sneaker wave threat to local beaches. Breaking waves may be up 
  to 10 feet.

* WHERE...Coastal North Bay Including Point Reyes National 
  Seashore, San Francisco Peninsula Coast, Northern Monterey Bay 
  and Southern Monterey Bay and Big Sur Coast Counties.

* WHEN...Through late tonight.

* IMPACTS...Large waves can sweep across the beach without 
  warning, pulling people into the sea from rocks, jetties, and 
  beaches. Sneaker waves can also move large objects such as 
  logs, crushing anyone caught underneath.

* ADDITIONAL DETAILS...For the beach hazards statement, long 
  period and large swell will bring an increased sneaker wave 
  threat. Never turn your back on the ocean!.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
036 
WHUS46 KMTR 070333
CFWMTR

Coastal Hazard Message
National Weather Service San Francisco CA
733 PM PST Tue Feb 6 2024

CAZ006-071200-
/O.CON.KMTR.CF.Y.0007.000000T0000Z-240210T1800Z/
/O.CON.KMTR.BH.S.0003.000000T0000Z-240207T1200Z/
San Francisco-
733 PM PST Tue Feb 6 2024

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
SATURDAY...
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 4 AM PST
WEDNESDAY...

* WHAT...For the Beach Hazards Statement, long period and larger
  swell will bring an increased sneaker wave threat to local
  beaches. For the Coastal Flood Advisory, minor coastal flooding
  expected.

* WHERE...San Francisco County.

* WHEN...For the Coastal Flood Advisory, until 10 AM PST 
  Saturday. For the Beach Hazards Statement, until 4 AM PST 
  Wednesday.

* IMPACTS...Flooding of lots, parks, and roads with only 
  isolated road closures expected for the Coastal Flood 
  Advisory. For the Beach Hazards Statement, large waves can 
  sweep across beaches without warning and pull people into the 
  water.

* ADDITIONAL DETAILS... For the beach hazards statement, long 
  period and large swell will bring an increased sneaker wave 
  threat. Large waves can sweep across the beach without 
  warning, pulling people into the sea from rocks, jetties, and 
  beaches. Sneaker waves can also move large objects such as 
  logs, crushing anyone caught underneath. Never turn your back 
  on the ocean!.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

CAZ506-508-071200-
/O.CON.KMTR.CF.Y.0007.000000T0000Z-240210T1800Z/
North Bay Interior Valleys-San Francisco Bay Shoreline-
733 PM PST Tue Feb 6 2024

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
SATURDAY...

* WHAT...Minor coastal flooding expected.

* WHERE...San Francisco Bay Shoreline and North Bay Shoreline.

* WHEN...Until 10 AM PST Saturday.

* IMPACTS...Flooding of lots, parks, and roads with only 
  isolated road closures expected.

* ADDITIONAL DETAILS...Tidal levels are running up to 1.5 foot 
  higher than tidal predictions. Flooding most likely 6 AM to 10 
  AM daily.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

&&

$$

CAZ505-509-529-530-071200-
/O.CON.KMTR.BH.S.0003.000000T0000Z-240207T1200Z/
Coastal North Bay Including Point Reyes National Seashore-
San Francisco Peninsula Coast-Northern Monterey Bay-
Southern Monterey Bay and Big Sur Coast-
733 PM PST Tue Feb 6 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 4 AM PST
WEDNESDAY...

* WHAT...Long period and larger swell will bring an increased
  sneaker wave threat to local beaches. 

* WHERE...Coastal North Bay Including Point Reyes National 
  Seashore, San Francisco Peninsula Coast, Northern Monterey Bay 
  and Southern Monterey Bay and Big Sur Coast Counties.

* WHEN...Until 4 AM PST Wednesday.

* IMPACTS...Large waves can sweep across the beach without 
  warning, pulling people into the sea from rocks, jetties, and 
  beaches. Sneaker waves can also move large objects such as 
  logs, crushing anyone caught underneath.

* ADDITIONAL DETAILS...For the beach hazards statement, long 
  period and large swell will bring an increased sneaker wave 
  threat. Never turn your back on the ocean!.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
260 
WHUS46 KMTR 071147
CFWMTR

Coastal Hazard Message
National Weather Service San Francisco CA
347 AM PST Wed Feb 7 2024

CAZ006-081200-
/O.EXP.KMTR.BH.S.0003.000000T0000Z-240207T1200Z/
/O.CON.KMTR.CF.Y.0007.000000T0000Z-240210T1800Z/
San Francisco-
347 AM PST Wed Feb 7 2024

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
SATURDAY...
...BEACH HAZARDS STATEMENT WILL EXPIRE AT 4 AM PST EARLY THIS
MORNING...

* WHAT...Minor coastal flooding.

* WHERE...San Francisco County.

* WHEN...Until 10 AM PST Saturday.

* IMPACTS...Flooding of lots, parks, and roads with only 
  isolated road closures expected.

* ADDITIONAL DETAILS...Tidal levels are running up to 1 foot 
  higher than tidal predictions. Flooding most likely 6 AM to 10 
  AM daily during high tide.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

&&

$$

CAZ505-509-529-530-071300-
/O.EXP.KMTR.BH.S.0003.000000T0000Z-240207T1200Z/
Coastal North Bay Including Point Reyes National Seashore-
San Francisco Peninsula Coast-Northern Monterey Bay-
Southern Monterey Bay and Big Sur Coast-
347 AM PST Wed Feb 7 2024

...BEACH HAZARDS STATEMENT WILL EXPIRE AT 4 AM PST EARLY THIS
MORNING...

Sneaker wave risk will continue to diminish this morning as
northwest swell period diminishes.

$$

CAZ506-508-081200-
/O.CON.KMTR.CF.Y.0007.000000T0000Z-240210T1800Z/
North Bay Interior Valleys-San Francisco Bay Shoreline-
347 AM PST Wed Feb 7 2024

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
SATURDAY...

* WHAT...Minor coastal flooding expected.

* WHERE...San Francisco Bay Shoreline and North Bay Shoreline.

* WHEN...Until 10 AM PST Saturday.

* IMPACTS...Flooding of lots, parks, and roads with only 
  isolated road closures expected.

* ADDITIONAL DETAILS...Tidal levels are running up to 1 foot 
  higher than tidal predictions. Flooding most likely 6 AM to 10 
  AM daily during high tide.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

&&

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this beach hazards statement went out at Feb 6, 3:52 AM PST, 15 minutes earlier.

Area forecast discussion, Feb 6, 3:52 AM PST, 15 minutes before
Area Forecast Discussion
National Weather Service San Francisco CA
352 AM PST Tue Feb 6 2024

...New SYNOPSIS, SHORT TERM, MARINE...

.SYNOPSIS...
Issued at 351 AM PST Tue Feb 6 2024

Scattered showers and isolated thunderstorms continue today but
mostly focused over the Central Coast. Another weak weather system
will bring light rain Wednesday. A drier trend but seasonably cool
weather continues Thursday and Friday. High pressure builds over the
weekend with dry and mild weather returning.

&&

.SHORT TERM...
(Today and tonight)
Issued at 352 AM PST Tue Feb 6 2024

The Flood Warning for Santa Rosa, Rohnert Park, Windsor,
Sebastopol, Cotati, Roseland, Larkfield-Wikiup, South Santa Rosa
Cdp, Forestville and Graton was allowed to expire 3 am. Water
levels in the creeks and streams are decreasing.

A Coastal Flood Advisory remains in effect for San Francisco,
along the San Francisco Bay Shoreline and nearby valleys of the
North Bay from 6 am today to 10 Saturday for tidal levels running
up to 1.5 feet higher than tidal predictions. Flooding is most
likely from 6 am to 10 am daily.

Will be looking at issuing a Beach Hazards Statement for the entire
coast from Sonoma County through Monterey County for the current time
to 4 am Wednesday.

The center of a deep, nearly stationary long wave trough remains
located over the CA coastal and nearby offshore waters. Well below
early Feb normal 500 mb heights and temperatures vicinity Oakland
are forecast near 544 decameters and -28 Celsius today (not far from,
but just above the min moving average for Feb 6th 538 decameters
and -32 Celsius respectively). Sure enough KMUX continues to show
scattered showers overnight due to colder air aloft, the surface
based convective potential from both an upward flux of energy from
solar heated surface warming and milder sea surface temperatures
through today. A compact 500 mb shortwave trough to our northwest
moves quickly south-southeastward reaching our forecast area by
late tonight (and Wednesday) bringing more mainly light rain.

&&

.LONG TERM...
(Tuesday night through next Sunday)
Issued at 135 PM PST Mon Feb 5 2024

Following the 18z NAM model guidance we expect a relatively weak
and more typical mid-winter area of low pressure to bring renewed
light rainfall to the region on Wednesday. This system will be
coming from the northwest and is not any type of AR system. Expect
light rain to sweep from north to south through the day Weds
dropping a tenth to quarter inch of rainfall under a stratiform
rainfall pattern. The Weds system will spread clouds across the
region in the morning meaning another mostly cloudy and cool day
with highs struggling to reach the lower 50s as snow levels fall
to around 3500 feet on average.

The pattern starts to change on Thursday but one last shortwave
will keep light shower chances in the forecast on Thursday as cool
northerly flow develops over the region. This will keep daytime
highs cool in the lower 50s with overnight lows dropping into the
30s and lower 40s as we could see less cloud cover by Thursday
night into Friday morning.

High pressure slowly builds Friday afternoon through the weekend
with a noted warming trend and plenty of sunshine with mild
afternoon temps back into the 60s. Some hints that as we head
towards Presidents weekend the pattern could get active again so
take the weekend to cleanup and prep for more potential storms the
second half of Feb into March.

&&

.AVIATION...
(06Z TAFS)
Issued at 935 PM PST Mon Feb 5 2024

Some scattered showers continues and is expected to linger
through the TAF period. Mix of MVFR and VFR across the region, as
ceilings lower when showers move closer to the terminals. Chances of
thunderstorms are still possible through the night but probability
has lowered. Winds have diminished to light to moderate and will
return to N/NW direction by early Tuesday morning. Models suggest
MVFR conditions for most of the terminals near 18Z on Tuesday, but
had low confidence to include in TAF at this moment. A SCT group
with lower cigs were included to hint at the possibility for low-
mid clouds.

Vicinity of SFO...MVFR-VFR with ceilings lowering as showers move
closer to the terminal, therefore TEMPO for MVFR was placed. Models
suggest a brief moment where MVFR will prevail for a few hours near
18Z but had low confidence to include. Winds will return to N/NW
overnight and remain relatively light to moderate.

SFO Bridge Approach...Similar to SFO.

Monterey Bay Terminals...VFR, but possible MVFR moments if shower
activity increases. Light to moderate N/NW winds returning Tuesday
morning/afternoon.

&&

.MARINE...
(Today through Sunday)
Issued at 251 AM PST Tue Feb 6 2024

Light to moderate northwesterly winds continue over the coastal
waters through the late morning today, then increasing to become
fresh and gusty into the afternoon. Gusty northwesterly winds last
through at least Wednesday. Scattered showers continue through
the day today, with the next best chances of widespread rain
approaching the area on Wednesday. A long period northwest swell
train arrives today and lasts through the end of the work week.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
CA...Beach Hazards Statement through late tonight for CAZ006-505-509-
     529-530.

     Coastal Flood Advisory from 6 AM this morning to 10 AM PST
     Saturday for CAZ006-506-508.

PZ...Small Craft Advisory until 3 AM PST Wednesday for Pt Arena to Pt
     Reyes 0-10 nm.

     Small Craft Advisory until 3 AM PST early this morning for
     Pigeon Pt to Pt Pinos 0-10 nm-Pt Pinos to Pt Piedras
     Blancas 0-10 nm-Pt Reyes to Pigeon Pt 0-10 nm.

     Small Craft Advisory from 3 PM this afternoon to 9 AM PST
     Wednesday for Pt Pinos to Pt Piedras Blancas 0-10 nm.

     Small Craft Advisory until 9 AM PST Wednesday for Pigeon Pt to
     Pt Pinos 10-60 NM-Pt Arena to Pt Reyes 10-60 NM.

&&

SHORT TERM...Canepa
LONG TERM....RW
AVIATION...SO
MARINE...AC

Visit us at www.weather.gov/sanfrancisco

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayarea

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 7:11 PM PSTAreal Flood WarningMTRSonoma8 hr
Feb 6, 2:42 AM PSTSmall Craft AdvisoryMTR60 hr
Feb 6, 2:51 PM PSTGale WatchMTR11 hr

Nearby

Beach Hazards Statements in California, 2024Every beach hazards statement in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.